# SDR SWAA2016021649103

- Difficulty date: October 7, 2015
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,827 hours, 52,105 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD, AT MLG AFT SUPPORT  FITTING UPPER ROW, 4TH FROM OTBD FASTENER HOLE H CRACKED.  REPAIRED CHORD IAW EA.
